Jump to content
lexapoison

lexapoison: 3 weeks off Lexapro / escitalopram

Recommended Posts

LexAnger

Please hold off. They most probably will mess you up even more. 

I PMed you if you can check your mail box.

Share this post


Link to post
lexapoison

I don’t have a choice I can’t continue like this for another day

Share this post


Link to post
ChessieCat
2 hours ago, lexapoison said:

I don’t have a choice

 

If you think that it is the drug which is causing the issues then you could stop the drug.  Please be aware that we are not medical professionals and provide suggestions.

 

From the reinstatement topic, for which the link was provided on 5th August requesting that you read Post #1:

 

On 10/9/2012 at 10:17 AM, Altostrata said:

How long should you give reinstatement?

  • Unless you have an immediate bad reaction, observe your symptom pattern for about a week to see if the reinstatement is helping. It takes about that long for your body to fully register the addition of most neuroactive drugs. If you have an immediate bad reaction, reduce or stop taking the drug.
  • After reinstatement, stabilizing on the drug varies according to the individual. Relief can be felt immediately, after some weeks, or after some months.
  • A slight immediate improvement is a good sign, this probably will progress as the drug ramps up to steady-state over a week. Improvement often occurs in The Windows and Waves Pattern of Stabilization

 

On 10/9/2012 at 10:17 AM, Altostrata said:

When to discontinue reinstatement

  • If, upon reinstatement, you very soon feel worse, most likely you are sensitized to the drug and need to take a smaller dosage or, possibly, none at all. You will need to track your daily symptom pattern to see if it's the drug causing your symptoms. If so, they generally will be worse shortly after you take the drug.
  • Sometimes reinstatement does not work. The nervous system has taken such a hard hit from withdrawal, it's destabilized beyond whatever effect the drug might have had.
  • You get an adverse reaction from the drug. Look up your drug at drugs.com to identify known adverse reactions. A rash is always a bad sign. Sometimes an adverse reaction can be eliminated by taking a lower dosage.
  • If you have an immediate severe bad reaction, reduce or stop taking the drug

 

Share this post


Link to post
lexapoison

9:45am ate breakfast and took .25 mg celexa

9:45-3pm sat on couch on phone

3pm finally got up from couch and went to Walmart

4pm got home panicked and cried for hours to many people 

7pm calmed down a bit 

9pm started panicking again 

11:30pm getting ready to go to bed extremely tired 

 

Symptoms I felt randomly throughout the day new with reinstatement: numb penis, burning stomachache, burning chest, slight brain zaps, clogged ears and just feeling completely different than I ever have during my wd, I feel like I’m on 10mg of Lexapro it’s crazy. Also feel this dark cloud hovering over me. I can’t tell if reinstatement has made things better or worse.

 

Reoccurring symptoms: Panic, anxiety, akathisia, anhedonia, dr/dp, crying, constant intrusive thoughts and emotions, burning and pressure in forehead, pressure on sides of my head, fatigue, eyes feeling like I’m exhausted like they are burning.

 

 

 

Share this post


Link to post
lexapoison

I think reinstatement has made me worse or I’m just getting worse in general. Yesterday was probably my worst day ever and last night to now I’m on a different planet. Literally on a different planet haven’t been able to sleep.

Share this post


Link to post
lexapoison

I know lexapoison is a bad name. I regret choosing it.

 

My name is Alex. I live in Southern California. I’m 32 years old but I could fool you because I act like I’m 21 most of the time and love to play video games. I have an amazing family, life and girlfriend. I think my life is over, I can’t suffer for years like this. I am not strong like you guys. I admire you all.

 

 

Share this post


Link to post
lexapoison

Well it’s time to take my .25 of celexa to keep up with reinstatement. This will be day 3 of reinstatement, day 2 at .25 of celexa. Do mods or the people helping think it’s a good idea to continue with reinstatement?

Share this post


Link to post
RichT
3 hours ago, lexapoison said:

Well it’s time to take my .25 of celexa to keep up with reinstatement. This will be day 3 of reinstatement, day 2 at .25 of celexa. Do mods or the people helping think it’s a good idea to continue with reinstatement?

 

In my case, reinstatement worked. I reinstated a low dose of a different drug, Abilify, after I had severe suicidal ideation and dp/dr. It took  a week or two to really take effect, and I’ve continued to have withdrawal symptoms since but not on the same scale. Although there are unfortunately no guarantees it will work, In your situation I would certainly continue with your re-instatement for a while. 

 

Warmest wishes

 

Rich

Edited by RichT

Share this post


Link to post
lexapoison

Yeah I think I’m done w reinstatement I don’t think I should have taken it today. I am now in ER possibly going to mental hospital tomorrow.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...